MathSciNet Relay Station
MathSciNet bibliographic data
MR1614586 81S25 (47N50 47N55 82C10)
Chebotarev, A. M.; Fagnola, F. Sufficient conditions for conservativity of minimal quantum dynamical semigroups. J. Funct. Anal. 153 (1998), no. 2, 382–404.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement